A New SEYHAN's Approach in Case of Heterogeneity of Regression Slopes in ANCOVA.


Ankarali H., Cangur S., Ankarali S.

Interdisciplinary sciences, computational life sciences, vol.10, pp.282-290, 2018 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2018
  • Doi Number: 10.1007/s12539-016-0189-0
  • Journal Name: Interdisciplinary sciences, computational life sciences
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.282-290